# SDR USAA2014042800015

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 98,813 hours, 34,860 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Beam
- Part number: 173N130027
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK CRACK ON VERTICAL STABILIZER FIXED TE BEAM AT FIN STA 95.90, LBL10.  REPAIRED  VERTICAL STABILIZER FIXED TE BEAM AT FIN STA 95.90, LBL 10 IAW SRM 51-40-02, 51-40-05 & DWG173N1300.
